# SDR AWXA200601902

- Difficulty date: October 14, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FUSELAGE SKIN CRACKED, BS 752, S25L.  REPAIRED  FUSELAGE SKIN, BS 752, S25L IAW B737-300 SRM 53-00-01 FIGURE 201.
